Homology of distributive lattices

Józef Henryk Przytycki , Krzysztof K. Putyra

Abstract

n/a
Author Józef Henryk Przytycki (FMPI / IM)
Józef Henryk Przytycki,,
- Institute of Mathematics
, Krzysztof K. Putyra
Krzysztof K. Putyra,,
-
Journal seriesJournal of Homotopy and Related Structures, ISSN 2193-8407, [1512-2891], (A 15 pkt)
Issue year2013
Vol8
No1
Pages35-65
Keywords in Englishdistributive homology, lattice, Boolean algebra, spindle, multispindle
ASJC Classification2608 Geometry and Topology; 2602 Algebra and Number Theory
DOIDOI:10.1007/s40062-012-0012-5
URL http://link.springer.com/content/pdf/10.1007%2Fs40062-012-0012-5.pdf
Languageen angielski
Score (nominal)15
ScoreMinisterial score = 15.0, 24-07-2019, ArticleFromJournal
Ministerial score (2013-2016) = 15.0, 24-07-2019, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2013 = 0.412; WoS Impact Factor: 2013 = 0.238 (2) - 2013=0.324 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?